Processing may take a few seconds...

Article


Title

New Solutions of hyperbolic Telegraph equation

Authors

[ 1 ] Instytut Inżynierii Bezpieczeństwa i Jakości, Wydział Inżynierii Zarządzania, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[5.6] Management and quality studies

Year of publication

2021

Published in

Journal of Dynamics and Games

Journal year: 2021 | Journal volume: vol. 8 | Journal number: iss. 2

Article type

scientific article

Publication language

english

Keywords
EN
  • ds: Hyperbolic telegraph equation
  • group preserving scheme
  • fictitious time integration method
Pages (from - to)

129 - 138

DOI

10.3934/jdg.2020029

Points of MNiSW / journal

20.0

Points of MNiSW / journal in years 2017-2021

20.0

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.